Alert archive / Illinois / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 122, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 1, 2019, 7:12 PM CDT for 4 counties in Illinois; Saint Charles County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 63 min. 22 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2019, 7:12 PM CDT (00:12 UTC)
- Expired
- Jun 1, 2019, 8:15 PM CDT
- In force
- 63 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Calhoun County, IL, Jersey County, IL, Madison County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 16 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 7:40 PM CDT | TSTM WND DMG | 1 Nw Harvester, MO | TREE LIMBS BLOWN DOWN ONTO MCCLAY ROAD. |
| Jun 1, 7:45 PM CDT | TSTM WND DMG | 1 N Weldon Spring, MO | TIME ESTIMATED FROM RADAR. 12 INCH DIAMETER TREE DOWN. |
| Jun 1, 7:49 PM CDT | HAIL 0.25 | Saint Charles, MO | |
| Jun 1, 7:50 PM CDT | TSTM WND DMG | 2 Sw Cottleville, MO | TREE SNAPPED WITH NUMEROUS POWER OUTAGES IN THE AREA. FACEBOOK REPORT. TIME ESTIMATED FROM RADAR. |
| Jun 1, 7:52 PM CDT | TSTM WND DMG | 1 Ese Saint Peters, MO | 8 INCH DIAMETER MAPLE TREE SNAPPED. FACEBOOK REPORT. TIME ESTIMATED FROM RADAR. |
| Jun 1, 7:56 PM CDT | HAIL 0.25 | Saint Peters, MO | |
| Jun 1, 7:58 PM CDT | HAIL 1 | 2 Ssw Bridgeton, MO | NEAR THE INTERSECTION OF MCKELVEY AND CREVE COEUR MILL ROAD. |
| Jun 1, 8:00 PM CDT | TSTM WND DMG | Portage Des Sioux, MO | EXTENSIVE DAMAGE REPORTED IN THE PORTAGE DES SIOUX AREA. |
| Jun 1, 8:01 PM CDT | TSTM WND DMG | Hazelwood, MO | SEVERAL LARGE TREE LIMBS BLOWN DOWN NEAR THE INTERSECTION OF I-270 AND LINDBERGH BLVD. |
| Jun 1, 8:01 PM CDT | HAIL 0.25 | Hazelwood, MO | |
| Jun 1, 8:03 PM CDT | TSTM WND DMG | 3 E Chesterfield, MO | MEDIUM SIZED TREE SNAPPED. TWITTER REPORT. TIME ESTIMATED FROM RADAR. |
| Jun 1, 8:03 PM CDT | HAIL 1 | 1 Wnw Florissant, MO | |
| Jun 1, 8:04 PM CDT | TSTM WND DMG | 1 Wnw Florissant, MO | NUMEROUS LARGE TREE LIMBS DOWN AROUND THE NEIGHBORHOOD. |
| Jun 1, 8:11 PM CDT | HAIL 0.25 | Creve Coeur, MO | |
| Jun 1, 8:15 PM CDT | HAIL 0.25 | Wentzville, MO | SPOTTER REPORTS A LOT OF PEA SIZE HAIL IN WENTZVILLE. ENOUGH TO COVER THE DECK. |
| Jun 1, 8:18 PM CDT | HAIL 1 | Wentzville, MO | |
| Jun 1, 8:20 PM CDT | HAIL 0.7 | University City, MO | |
| Jun 1, 8:21 PM CDT | HAIL 0.25 | Brentwood, MO | |
| Jun 1, 8:22 PM CDT | TSTM WND DMG | Granite City, IL | LARGE TREE LIMB SNAPPED. FACEBOOK REPORT. TIME ESTIMATED FROM RADAR. |
| Jun 1, 8:22 PM CDT | TSTM WND GST 60 | 1 Nne Lake Saint Louis, MO | PEA SIZED HAIL ALONG WITH THE 60 MPH GUST ESTIMATE. |
| Jun 1, 8:23 PM CDT | HAIL 0.7 | Webster Groves, MO | PEA TO DIME SIZE HAIL IN WEBSTER GROVES. |
| Jun 1, 8:25 PM CDT | HAIL 0.7 | 2 W Saint Louis, MO | DIME SIZE HAIL IN FOREST PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 3:33 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.2 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 231 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1981 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
846
WUUS53 KLSX 020012
SVRLSX
ILC013-083-119-163-MOC183-189-510-020115-
/O.NEW.KLSX.SV.W.0122.190602T0012Z-190602T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
712 PM CDT Sat Jun 1 2019
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Southeastern Calhoun County in southwestern Illinois...
Western Madison County in southwestern Illinois...
Southeastern Jersey County in southwestern Illinois...
Northwestern St. Clair County in southwestern Illinois...
St. Louis City in east central Missouri...
St. Charles County in east central Missouri...
St. Louis County in east central Missouri...
* Until 815 PM CDT.
* At 712 PM CDT, severe thunderstorms were located along a line
extending from near Hardin to Winfield to Davis, moving southeast
at 35 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
O'Fallon around 735 PM CDT.
Cottleville around 740 PM CDT.
St. Charles, St. Peters, Weldon Spring, Harvester and Orchard
Farms around 745 PM CDT.
Wentzville, Lake St. Louis, St. Paul and Josephville around 750 PM
CDT.
Florissant, Chesterfield, Maryland Heights, Town and Country,
Clarkson Valley and New Melle around 755 PM CDT.
Ballwin, Hazelwood, Bridgeton, Dardenne Prairie, Ellisville,
Berkeley, Lambert-St. Louis International Airport, Westwood and
Champ around 800 PM CDT.
Kirkwood, Ferguson, Manchester, Overland, St. Ann, Des Peres, St.
John, Dellwood, Woodson Terrace and Warson Woods around 805 PM
CDT.
Wildwood, University City, Creve Coeur, Jennings, Crestwood,
Ladue, Olivette, Valley Park, Normandy and Northwoods around 810
PM CDT.
Other locations impacted by these severe thunderstorms include
Sauget, Peerless Park, Matson, Golden Eagle, Poag, Mitchell, Deer
Plain, Flint Hill, Kampville and Brussels.
This includes the following highways...
Interstate 64 in Illinois between exits 9 and 14.
Interstate 44 in Missouri between exits 269 and 277.
Interstate 70 in Missouri between exits 208 and 231.
This also includes Babler Memorial State Park, Scott Joplin Historic
Site, Castlewood State Park, Confluence State Park, First Missouri
State Capitol Historic Site, and Horseshoe Lake State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3850 9024 3852 9026 3848 9028 3846 9035
3848 9042 3850 9041 3850 9054 3854 9074
3864 9073 3859 9078 3857 9086 3888 9096
3889 9090 3887 9082 3891 9080 3902 9017
3864 8978
TIME...MOT...LOC 0012Z 331DEG 29KT 3910 9067 3899 9071 3906 9105
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
Britt3 follow-up statements
080
WWUS53 KLSX 020031
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
731 PM CDT Sat Jun 1 2019
ILC013-083-119-163-MOC183-189-510-020115-
/O.CON.KLSX.SV.W.0122.000000T0000Z-190602T0115Z/
Calhoun IL-Madison IL-Jersey IL-St. Clair IL-St. Louis City MO-
St. Charles MO-St. Louis MO-
731 PM CDT Sat Jun 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN CALHOUN...WESTERN MADISON...SOUTHEASTERN JERSEY AND
NORTHWESTERN ST. CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS...ST.
CHARLES AND ST. LOUIS COUNTIES IN EAST CENTRAL MISSOURI AND ST. LOUIS
CITY...
At 731 PM CDT, severe thunderstorms were located along a line
extending from 8 miles east of Winfield to 6 miles north of St.
Peters to near Troy, moving southeast at 30 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
These severe storms will be near...
O'Fallon around 740 PM CDT.
Cottleville around 745 PM CDT.
St. Charles, St. Peters, Weldon Spring, Harvester and Orchard
Farms around 750 PM CDT.
Maryland Heights, St. Paul and Josephville around 755 PM CDT.
Florissant, Wentzville and Lake St. Louis around 800 PM CDT.
Chesterfield, Ballwin, Hazelwood, Bridgeton, Town and Country, New
Melle and Champ around 805 PM CDT.
Ferguson, Manchester, Dardenne Prairie, Berkeley, Ladue,
Frontenac, Lambert-St. Louis International Airport, Winchester,
Calverton Park and Westwood around 810 PM CDT.
Wildwood, University City, Kirkwood, Webster Groves, Creve Coeur,
Overland, Clayton, Jennings, St. Ann and Crestwood around 815 PM
CDT.
Other locations impacted by these severe thunderstorms include
Sauget, Peerless Park, Matson, Golden Eagle, Poag, Mitchell, Deer
Plain, Flint Hill, Kampville and Brussels.
This also includes Babler Memorial State Park, Scott Joplin Historic
Site, Castlewood State Park, Confluence State Park, First Missouri
State Capitol Historic Site, and Horseshoe Lake State Park.
This includes the following highways...
Interstate 64 in Illinois between exits 9 and 14.
Interstate 44 in Missouri between exits 269 and 277.
Interstate 70 in Missouri between exits 208 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3850 9024 3852 9026 3848 9028 3846 9035
3848 9042 3850 9041 3850 9054 3854 9074
3864 9073 3859 9078 3857 9086 3888 9096
3889 9090 3887 9082 3891 9080 3902 9017
3864 8978
TIME...MOT...LOC 0031Z 330DEG 24KT 3896 9059 3888 9060 3894 9097
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
Britt218
WWUS53 KLSX 020050
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
750 PM CDT Sat Jun 1 2019
ILC013-083-119-163-MOC183-189-510-020115-
/O.CON.KLSX.SV.W.0122.000000T0000Z-190602T0115Z/
Calhoun IL-Madison IL-Jersey IL-St. Clair IL-St. Louis City MO-
St. Charles MO-St. Louis MO-
750 PM CDT Sat Jun 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN CALHOUN...WESTERN MADISON...SOUTHEASTERN JERSEY AND
NORTHWESTERN ST. CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS...ST.
CHARLES AND ST. LOUIS COUNTIES IN EAST CENTRAL MISSOURI AND ST. LOUIS
CITY...
At 749 PM CDT, severe thunderstorms were located along a line
extending from Orchard Farms to St. Charles to near Chain of Rocks,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
St. Louis, O'Fallon, St. Charles, St. Peters, Florissant,
Chesterfield, Belleville, Wildwood, University City, Ballwin, Granite
City, Wentzville, Alton, Kirkwood, Maryland Heights, East St. Louis,
Hazelwood, Collinsville, Edwardsville and Webster Groves.
This also includes Babler Memorial State Park, Scott Joplin Historic
Site, Castlewood State Park, Confluence State Park, First Missouri
State Capitol Historic Site, and Horseshoe Lake State Park.
This includes the following highways...
Interstate 64 in Illinois between exits 9 and 14.
Interstate 44 in Missouri between exits 269 and 277.
Interstate 70 in Missouri between exits 208 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3850 9024 3852 9026 3848 9028 3846 9035
3848 9042 3850 9041 3850 9054 3854 9074
3864 9073 3859 9078 3857 9086 3888 9096
3889 9090 3887 9082 3891 9080 3902 9017
3864 8978
TIME...MOT...LOC 0049Z 305DEG 23KT 3889 9042 3880 9051 3887 9083
HAIL...1.00IN
WIND...60MPH
$$
Britt042
WWUS53 KLSX 020101
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
801 PM CDT Sat Jun 1 2019
ILC013-083-119-163-MOC183-189-510-020115-
/O.CON.KLSX.SV.W.0122.000000T0000Z-190602T0115Z/
Calhoun IL-Madison IL-Jersey IL-St. Clair IL-St. Louis City MO-
St. Charles MO-St. Louis MO-
801 PM CDT Sat Jun 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN CALHOUN...WESTERN MADISON...SOUTHEASTERN JERSEY AND
NORTHWESTERN ST. CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS...ST.
CHARLES AND ST. LOUIS COUNTIES IN EAST CENTRAL MISSOURI AND ST. LOUIS
CITY...
At 800 PM CDT, severe thunderstorms were located along a line
extending from near Orchard Farms to Champ to St. Paul, moving
southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
St. Louis, O'Fallon, St. Charles, St. Peters, Florissant,
Chesterfield, Belleville, Wildwood, University City, Ballwin, Granite
City, Wentzville, Alton, Kirkwood, Maryland Heights, East St. Louis,
Hazelwood, Collinsville, Edwardsville and Webster Groves.
This also includes Scott Joplin Historic Site, Confluence State Park,
First Missouri State Capitol Historic Site, and Horseshoe Lake State
Park.
This includes the following highways...
Interstate 64 in Illinois between exits 9 and 14.
Interstate 44 in Missouri between exits 274 and 277.
Interstate 70 in Missouri between exits 208 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3850 9024 3852 9026 3848 9028 3853 9045
3861 9062 3868 9072 3878 9085 3888 9096
3889 9090 3887 9082 3891 9080 3902 9017
3864 8978
TIME...MOT...LOC 0100Z 306DEG 26KT 3885 9039 3872 9043 3885 9075
HAIL...1.00IN
WIND...60MPH
$$
BrittWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:35 PM CDT, 37 minutes earlier.
Area forecast discussion, Jun 1, 6:35 PM CDT, 37 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 635 PM CDT Sat Jun 1 2019 .SHORT TERM... (Through Late Tonight) Issued at 329 PM CDT Sat Jun 1 2019 Thunderstorms have finally started to develop near a cold front which was poised to move through the region. There is also a pre- frontal trough across the area which could provide an additional focus for SHRA/TSRA development. Now that the storms have started to develop, the updrafts are strengthening rapidly. These storms were developing in an environment characterized by little cloud cover (read: ample insolation), CAPE values around 2000 J/kg, H7-H5 lapse rates of 6.5-7 deg C/km, and around 30-40 kts of 0-6km shear. BUFKIT soundings suggest that large hail is the primary threat, especially with any rotating storms. Clusters of storms would also pose a damaging wind threat. SHRA/TSRA should simultaneously shift southeastward and decrease in coverage through late evening. There is some uncertainty regarding the southern extent of the severe weather threat prior to 06z. Storms will be moving towards the southeast, but instability will wane with the loss of daytime heating. Overnight lows should be around 60 degrees, which is similar to last night and near seasonal normals. Kanofsky .LONG TERM... (Sunday through Next Saturday) Issued at 329 PM CDT Sat Jun 1 2019 A building ridge to the west and a deepening trough to the east will place the LSX CWA beneath northwest flow aloft for Sunday and Sunday night. With no upper disturbances and a drier post-frontal air mass in place, dry weather is expected during this time. Highs will be in the mid/upper 70s, which is several degrees below normal for this time of year. Overnight lows will be in the 50s, which is also below normal for this time of year. Radiational cooling may allow some spots to cool a bit lower than currently forecast. By Monday, the surface high pressure center over the Great Lakes will gradually shift southeastward towards the Ohio Valley while the upper ridge axis also begins to shift eastward and de-amplify. Highs will remain below average on Monday due to the influence of the high pressure center which will have suppressed the cold front farther to the south. Monday should be dry across most of the LSX CWA, but parts of central MO will be near a sharpening baroclinic zone and isolated SHRA/TSRA cannot be entirely ruled out. After the upper ridge axis shifts eastward, model solutions depict a slow-moving upper low over the southwestern CONUS which eventually lifts northeastward during the week. This will bring several potential periods of SHRA/TSRA to the region between Tuesday and next Saturday. Kanofsky && .AVIATION... (For the 00z TAFs through 00z Sunday Evening) Issued at 553 PM CDT Sat Jun 1 2019 Cold front just north of UIN will move southeastward through the taf sites this evening. Southwest surface winds will veer around to a northwest direction after fropa. Scattered storms just ahead of this front will move southeastward through COU and the St Louis metro area this evening. A few of these storms will contain strong wind gusts and hail. These storms should shift southeast of the St Louis metro area by 05Z Sunday, followed by a clearing sky. A north-northwest surface wind can be expected on Sunday with little if any cloudiness as a surface ridge moves southeastward into northern MO. SPECIFICS FOR KSTL: Cold front just north of UIN will move southeastward through STL late this evening. Southwest surface winds will veer around to a northwest direction after fropa. Scattered storms just ahead of this front will move southeastward through STL this evening. A few of these storms will contain strong wind gusts and hail. These storms should shift southeast of STL by 04Z Sunday, followed by a clearing sky. A north-northwest surface wind can be expected on Sunday with little if any cloudiness as a surface ridge moves southeastward into northern MO. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...Flash Flood Watch through Sunday evening for Lewis MO-Marion MO. IL...None. && WFO LSX
Hazardous weather outlook, Jun 1, 4:21 PM CDT, 2 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 421 PM CDT Sat Jun 1 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-021230- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 421 PM CDT Sat Jun 1 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms have developed this afternoon near a cold front. Some of the storms may be severe and capable of producing large hail up to the size of golf balls as well as damaging winds of 60 mph or greater. Major flooding is ongoing along many rivers, including main stem rivers and some tributaries. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance for thunderstorms across parts of the area from Monday night through Friday. Major flooding will continue along many rivers, including main stem rivers and some tributaries. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through this evening across parts of Missouri and Illinois. Kanofsky
In the hours before
Local storm report, Jun 1, 6:35 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
635 PM CDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 3 NE FLORIDA 39.52N 91.75W
06/01/2019 E0.75 INCH MONROE MO PUBLIC
VIA FACEBOOK. AT INDIAN CREEK CAMPGROUND.
&&
MABLocal storm report, Jun 1, 6:44 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
644 PM CDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL PLEASANT HILL 39.45N 90.87W
06/01/2019 E0.70 INCH PIKE IL PUBLIC
TIME ESTIMATED FROM RADAR.
&&
JPGLocal storm report, Jun 1, 6:46 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL PLEASANT HILL 39.45N 90.87W
06/01/2019 E0.70 INCH PIKE IL 911 CALL CENTER
CORRECTS PREVIOUS HAIL REPORT FROM PLEASANT
HILL. TIME ESTIMATED FROM RADAR.
&&
JPGLocal storm report, Jun 1, 7:07 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
707 PM CDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL FOLEY 39.05N 90.74W
06/01/2019 E0.70 INCH LINCOLN MO TRAINED SPOTTER
ALSO, SMALL HALF INCH TREE LIMBS BLOWN DOWN.
&&
MABLocal storm report, Jun 1, 7:11 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
711 PM CDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL ELSBERRY 39.17N 90.79W
06/01/2019 M0.70 INCH LINCOLN MO TRAINED SPOTTER
TRAINED SPOTTER REPORTS DIME SIZE HAIL AND
WINDS SUFFICIENT TO SNAP 1 INCH DIAMETER
TREE LIMBS.
&&
LMKLocal storm report, Jun 1, 7:12 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
712 PM CDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM TSTM WND DMG ELSBERRY 39.17N 90.79W
06/01/2019 LINCOLN MO TRAINED SPOTTER
TRAINED SPOTTER REPORTS DIME SIZE HAIL AND
WINDS SUFFICIENT TO SNAP 1 INCH DIAMETER
TREE LIMBS.
&&
LMKThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:41 PM CDT | Areal Flood Advisory | LSX | Calhoun | 3 hr |
| Jun 1, 8:10 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey, Madison, Monroe, Saint Clair | 65 min |
| Jun 1, 9:13 PM CDT | Special Weather Statement | LSX | Washington | 47 min |
| Jun 1, 9:38 PM CDT | Special Weather Statement | LSX | Randolph | 37 min |
| Jun 1, 10:12 PM CDT | Special Weather Statement | LSX | Saint Clair | 48 min |
| Jun 1, 7:23 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Ralls | 52 min |
| Jun 1, 10:13 PM CDT | Areal Flood Advisory | LSX | Saint Charles | 6 hr |
| Jun 1, 10:24 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Jefferson, Washington | 37 min |
| Jun 1, 11:37 PM CDT | Special Weather Statement | LSX | Iron, Madison, Saint Francois | 38 min |
| Jun 2, 12:13 AM CDT | Special Weather Statement | LSX | Madison | 32 min |
| Jun 2, 12:51 AM CDT | Flash Flood Warning | LSX | Lincoln | 6 hr |
| Jun 2, 6:44 AM CDT | Areal Flood Warning | LSX | Lincoln | 12 hr |
| Jun 2, 4:41 PM CDT | Flash Flood Warning | LSX | Lincoln | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2019Severe Thunderstorm Warnings in Missouri, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.